ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On some moduli spaces of stable vector bundles on cubic and quartic threefoldsnext term

Biswas, Indranil and Biswas, Jishnu and Ravindra, GV (2008) On some moduli spaces of stable vector bundles on cubic and quartic threefoldsnext term. In: Journal of Pure and Applied Algebra, 212 (10). pp. 2298-2306.

[img] PDF
three-folds.pdf
Restricted to Registered users only

Download (325Kb) | Request a copy

Abstract

We study certain moduli spaces of stable vector bundles of rank 2 on cubic and quartic threefolds. In many cases under consideration, it turns out that the termmoduli space term is complete and irreducible and a general member has vanishing intermediate cohomology. In one case, all except one component of the moduli space has such vector bundles.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 01 Aug 2008
Last Modified: 19 Sep 2010 04:48
URI: http://eprints.iisc.ernet.in/id/eprint/15368

Actions (login required)

View Item View Item